Affine Invariant Convergence Analysis for Inexact Augmented Lagrangian-SQP Methods

Please always quote using this URN: urn:nbn:de:0297-zib-6243
  • An affine invariant convergence analysis for inexact augmented Lagrangian-SQP methods is presented. The theory is used for the construction of an accuracy matching between iteration errors and truncation errors, which arise from the inexact linear system solves. The theoretical investigations are illustrated numerically by an optimal control problem for the Burgers equation.

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Author:Stefan Volkwein, Martin WeiserORCiD
Document Type:ZIB-Report
Tag:Burgers' equation; affine invariant norms; multiplier methods; nonlinear programming
MSC-Classification:49-XX CALCULUS OF VARIATIONS AND OPTIMAL CONTROL; OPTIMIZATION [See also 34H05, 34K35, 65Kxx, 90Cxx, 93-XX] / 49Mxx Numerical methods [See also 90Cxx, 65Kxx] / 49M15 Newton-type methods
65-XX NUMERICAL ANALYSIS / 65Nxx Partial differential equations, boundary value problems / 65N99 None of the above, but in this section
90-XX OPERATIONS RESEARCH, MATHEMATICAL PROGRAMMING / 90Cxx Mathematical programming [See also 49Mxx, 65Kxx] / 90C55 Methods of successive quadratic programming type
Date of first Publication:2000/12/20
Series (Serial Number):ZIB-Report (00-56)
Published in:Appeared in: SIAM J. Control Optim. 41 (2003) 875-899